RUS  ENG
Full version
JOURNALS // Vestnik Samarskogo Universiteta. Estestvenno-Nauchnaya Seriya // Archive

Vestnik SamU. Estestvenno-Nauchnaya Ser., 2024 Volume 30, Issue 4, Pages 7–17 (Mi vsgu749)

Mathematics

Boundary value problems for discontinuously loaded parabolic equations

M. M. Karmokova, F. M. Nakhushevaa, S.Kh. Gekkievab

a Kabardino-Balkarian State University named after H.M. Berbekov, Nalchik, Russian Federation
b Institute of Applied Mathematics and Automation of KBSC RAS, Nalchik, Russian Federation

Abstract: The article deals with boundary value problems for a discontinuously loaded parabolic equation with a Riemann – Liouville fractional integro-differentiation operator with variable coefficients. The unambiguous solvability of the Cauchy – Dirichlet problem for a discontinuously loaded parabolic equation of fractional order is proved. The paper also examines the existence and uniqueness of the solution of the first boundary value problem for a discontinuously loaded parabolic equation. Using the method of the Green function, using the properties of the fundamental solution of the corresponding homogeneous equation, as well as assuming that the coefficients of the equation are bounded, continuous and satisfy the Helder condition, while remaining non-negative, it is shown that the solution of the problem is reduced to a system of Volterra integral equations of the second kind.

Keywords: boundary value problems, parabolic equations, Cauchy – Dirichlet problem, fractional integro differentiation operator, first boundary value problem, Green's function, loaded equation, regular solution.

UDC: 517.95

Received: 11.09.2024
Accepted: 25.11.2024

DOI: 10.18287/2541-7525-2024-30-5-7-17



© Steklov Math. Inst. of RAS, 2025